Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

23 year old taking concor bisoprolol for PSVT. Increased heart rate. Is it a side effect?

Hello.I am a 23 years old woman, who has diagnosed with PSVT . I started to take Concor Bisoprolol 5 mg. I had my first ever episode 3 days ago when my heart rate went up to 220. Now i am home, taking it easy and waiting for next doctors apointment. Now my Braun machine is showing me numbers like this. Sys 81 , Dia 48 , puls 49. I had my pill , one pill per day, about half an hour ago. Is it normal??? Thank you, Raina.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
I have read your mail in detail. You are taking beta-blocker which is a good drug for PSVT. It reduced Blood pressure by reducing Heart Rate. The figure you have written is very much unlike by such a small dose. It might be a machine error.
But if your are feeling any symptoms like vertigo, dizziness etc. than immediately stop the medication and consult your doctor again.
PSVT is not a life threatening unless you have other heart related issue. It can be suppressed by inducing vomit, pressing your eyes with your hands (not others) and by dipping your head into water.
So just relax and check your BP and Heart rate manually and consult your doctor. Change in medication may help you.
Best Wishes
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor